Connect with others who understand.

sign up log in
About myPHteam

Connect with others who understand.

sign up log in
About myPHteam
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medications You Take

Medications You Take

I need your advice on medications you are taken My Doctor gives me 2 mg Adempas three times a day and 10 mg Opsumit once a day. Looks like it’s does not work for me
My pressure is going up but she does not want to change medication. Does any of you take such medications as well ?

A myPHteam Member said:

Yes two budesodine a day. Keeps fluid at bay. I also take montelukast.
Am on 3 lyrics oxygen.

posted almost 2 years ago
A myPHteam Member said:

I also take Adempas and Opsumit and another Uptravi I was also taking Lisinopril for my B/P but then it drop so low she took me off of Lisinopril.

posted about 2 years ago
A myPHteam Member said:

Im taking lisinopril, Metoprolol and Esbriet and it seems to be makin my ailments better to deal with.

posted 5 months ago
A myPHteam Member said:

That is why I was asking my question. Adempas has so many side effects that I don’t know does is do any good or bad. First of all you have to be checked every 2-3 weeks, every two month they have to run blood test to check your liver. Then blowing and water retention . I was given 100 mg water pills twice a day until my kidney started showing some sign of deterioration My my Doctor is very stubborn. My pressure did not get any better it was going up but she did not want to try anything else. Even so they call her the top specialist For PAH in one of the best NY Hospital she is more interested to do catheterization on me than anything else. For almost Two years I have been raked Adempas and Opsomit I developed stenosis and had my valve replacement with new technology , called TAVR
SO now I am looking for other doctor

posted almost 2 years ago
A myPHteam Member said:

I have PAH and CTEPH and was on Adempas I failed it because it made me swell so bad I could not wear any shoes my clothes were so tight. I wS up to wmg when dr took me off of it. He's not going to try opsumit with the aldactone.

posted almost 2 years ago
Already a Member? Log in